# SDR USAA2009021390337

- Difficulty date: February 6, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5375765406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C8 MAJOR REPAIR NR 6180803.  GALVANIC CORROSION ON LOWER SILL AT BULK CARGO DOOR FR60 TO FR62.  REPAIRED LOWER SILL AT BULK CARGO DOOR FR60 TO FR62 IAW A320 SRM 53-41-49.
